MAUDE Adverse Event Report: WARSAW ORTHOPEDICS DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM***; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS DIVERGENCE-L ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM***; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 2150135
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on an unknown date, post-op, screw migrated.Patient had poor bone quality.Patient complications were unknown.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6580882
Report Number1030489-2017-01280
Device Sequence Number905147
Product Code KWQ
UDI-Device Identifier00643169502413
UDI-Public00643169502413
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2150135
Device Lot Number0446202W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2017
Supplement Date Received by Manufacturer04/26/2017
Initial Report FDA Received Date05/22/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR